gail p-m Posted October 5, 2005 Share Posted October 5, 2005 My Dad has been having a very difficult time of things lately. He went on Tarceva for his recurrence of lc. However, since going on it, despite scans which say he is stable, he is always tired and has lost a great deal of weight. I noticed that someone just posted the same symptoms in Ask the Experts. Dr. Cunningham, like my Dad's oncologist, suggested that depression may be a cause for the symptoms. However, I am wondering if extreme loss of appetite and extreme fatigue are being reported by many on Tarceva. After all, it is a new drug i.e. is it the drug or depression. Maybe we should get him off of it though he certainly is not a candidate for chemo in his current physical shape. gail p-m Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.